# SDR HALA2022012400022

- Difficulty date: January 22, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 24,999 hours, 4,039 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Defective
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  FUEL L PUMP 2 SPLY C/B POPPED DURING IDLE RUN.//  PER TSM 28-21-00-810-852-A REMOVED ELEMENT FUEL PUMP 2 LEFT (FIN122QA1) PER AMM 28-21-51-000-802A UP TO AND INCLUDING STEP 3.D. (2) REMAINING STEPS PENDING 565715. CONTINUED ON STEP 3.D.(2)(E) AND REMAINING STEPS FOR REMOVAL. INSTALLED FUEL PUMP FIN (122QA1) PER AMM 28-21-51-400-802-A. OPS CHECK AND LEAK CHECK GOOD. PUMP, FUEL, A33 OFF 33-2821-9-0003 S/N 02305 ON 33-2821-9-0003 S/N 05792
